Delayed onset bleomycin-induced pneumonitis


Uzel I., Ozguroglu M. , Uzel B., Kaynak K., Demirhan O., Akman C., ...Daha Fazla

UROLOGY, cilt.66, 2005 (SCI İndekslerine Giren Dergi) identifier identifier identifier

Özet

We describe a 39-year-old male patient who developed bleomycin-induced pneumonitis 2 years after completion of chemotherapy for nonseminomatous testicular cancer. Bleomycin sometimes causes fatal pulmonary toxicity, including bleomycin-induced pneumonitis. The central event in the development of pneumonitis is endothelial damage of the lung vasculature due to bleomycin-induced cytokines and free radicals. Pulmonary toxicity usually begins at bleomycin administration. The development of bleomycin-induced pneumonitis up to 6 months after bleomycin therapy has also been reported. We report a patient who developed bleomycin-induced pneumonitis 2 years after the initiation of bleomycin-containing chemotherapy regimens.